# SDR SWAA2017112017901

- Difficulty date: September 27, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5020
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT NR 1 LOWER SURFACE CRACKED IN SKIN AT ACTUATOR RIB FASTENER.  REPAIRED NR 1 SLAT IAW SRM.
